# SDR DALA2023092207803

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 89,267 hours, 16,245 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 ALL SLIDE LIGHTS EXCEPT FOR DEFERRAL WORKED AT TAKEOFF, AFTE TAKEOFF THRU LANDING ALL SLIDE LIGHTS FAILED AFTER LANDING ON FWD FL ATTND PANEL. CORRECTIVE ACTION: CYCLED ALL DOORS. SLIDE LIGHTS NTF. DOORS OPS NML PER B767-400 TSM 52-73 (5156026)
